BibTeX record: journals/tit/VardyK96

download as .bib file

@article{DBLP:journals/tit/VardyK96,
  author    = {Alexander Vardy and
               Frank R. Kschischang},
  title     = {Proof of a conjecture of McEliece regarding the expansion index of
               the minimal trellis.},
  journal   = {{IEEE} Transactions on Information Theory},
  year      = {1996},
  volume    = {42},
  number    = {6},
  pages     = {2027--2033},
  url       = {http://dx.doi.org/10.1109/18.556699},
  doi       = {10.1109/18.556699},
  timestamp = {Tue, 02 Sep 2014 23:59:39 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/VardyK96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}